# SDR UIEA200700177

- Difficulty date: April 4, 2007
- Submitted: May 15, 2007
- Operation: Air carrier
- Aircraft: N516MC
- Make and model: Boeing 747243B
- Aircraft serial: 22507
- Aircraft time: 94,846 hours, 17,103 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Bs 860
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT BS 860 TENSION TIE AREA HOLE NR 6 FOUND CRACKED AT AFT CHANNEL APPROX 0.060" IN LENGTH RUNNING UPWARD.  RT BS 860 TENSION TIE CRACKED AFT CHANNEL, REPAIRED AS PER BOEING MSG 1-306486452-2.
